Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Increase in heart rate post sunbathing - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions
User :   i have benign pacs and pvcs all heart test done were perfect---i am a 62 yr old female--is it normal for my heart rate to increase after sunbathing and than standing up and walking around--increased to 100-my normal is approx.83
Doctor :   hi
Doctor :   please give me 2 minutes
Doctor :   ur normal heart rate is 83??
User :   yes
Doctor :   what are tests done by the doctor??
User :   ekg and a series of pics after stress test dr was amazed at great condition
Doctor :   do u have chest pain/palpitations??
User :   pacs and pvcs
Doctor :   ok
User :   i also have an acute anxiety condition am in treatment
Doctor :   have u taken any holters test??
Doctor :   or holters monitering?
User :   yes the king of hearts for 15 days thus the discovery of pacs pvcs
Doctor :   ok
Doctor :   heart rate of 60 to 100 is normal
User :   i am on inderal 30mg a day and lisinipril 10 mgs
User :   so an increase is normal?
Doctor :   do u have high Bp?
User :   under control
Doctor :   ok but did u have high Bp in the past??
User :   yes
Doctor :   why did the doctors prescribed that medication??
Doctor :   for BP??
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor